Vesties’ Village

Notifications
Clear all

Dizziness/vertigo and imbalance after 2nd Phizer vaccine

94 Posts
54 Users
105 Likes
13.9 K Views
(@bellavolf)
Active Member
Joined: 1 year ago
Posts: 9
 

Dizziness, vertigo, and imbalance are some of the reported side effects of the Pfizer COVID-19 vaccine, although they are rare. These symptoms usually resolve within a few days to a week after vaccination.

If you are experiencing these symptoms after your second Pfizer vaccine, it is recommended that you rest and avoid activities that require balance or coordination until your symptoms improve. You may also want to avoid driving or operating heavy machinery until you feel better.

If your symptoms persist or worsen, you should contact your healthcare provider or seek medical attention. In rare cases, these symptoms may indicate a more serious condition, such as an allergic reaction or a neurological disorder.

It is also important to note that these symptoms can be caused by other factors unrelated to the vaccine, so it is important to discuss your symptoms with your healthcare provider to determine the underlying cause and appropriate treatment.


   
ReplyQuote
(@adwinsixteen)
New Member
Joined: 1 year ago
Posts: 2
 

Posted by: @margaret2022

Posted by: @pattybear

@wynwilliams I just came across your posting and felt I had to reply. I had the same symptoms of vertigo although for me it felt more life something was shifting inside my head as opposed to room spinning. I also had loss of balance and the feeling that my legs were no longer my own. It felt like the connection between my brain and legs had been severed. My symptoms came and went but finally after 18 months from my initial shot the strange dizziness and other symptoms are gone. I quit caffeine and also limited my screen time and this seemed to help a lot. I just wanted to say don’t give up hoping for recovery it does happen. Good luck going forward and I hope you make a complete recovery

What other symptoms did you suffer from with this vaccine?

I have gone through some rough times! I couldn't sleep properly, so I started taking sleep apne for periods of sleep.

 


   
ReplyQuote
(@margaret2022)
Very Active Member
Joined: 2 years ago
Posts: 335
 

Posted by: @bellavolf

Dizziness, vertigo, and imbalance are some of the reported side effects of the Pfizer COVID-19 vaccine, although they are rare. These symptoms usually resolve within a few days to a week after vaccination.

If you are experiencing these symptoms after your second Pfizer vaccine, it is recommended that you rest and avoid activities that require balance or coordination until your symptoms improve. You may also want to avoid driving or operating heavy machinery until you feel better.

If your symptoms persist or worsen, you should contact your healthcare provider or seek medical attention. In rare cases, these symptoms may indicate a more serious condition, such as an allergic reaction or a neurological disorder.

It is also important to note that these symptoms can be caused by other factors unrelated to the vaccine, so it is important to discuss your symptoms with your healthcare provider to determine the underlying cause and appropriate treatment.

 

sorry but I can’t help but think why are you posting this? When everyone in this discussion forum is fully aware of this and we are all here because those symptoms and more appeared after the vaccine or covid infection. And yes believe us we’ve been telling our doctors and specialists and we aren’t getting anywhere. Sorry just it’s frustrating. 

 


   
ReplyQuote
mattpobrien4
(@mattpobrien4)
New Member
Joined: 2 years ago
Posts: 4
 

If you are experiencing dizziness, vertigo, or imbalance after receiving the Pfizer COVID-19 vaccine, it is important to follow the recommended precautions and consult with your healthcare provider if your symptoms persist or worsen. Your healthcare provider will be able to provide you with personalized advice and determine the appropriate course of action based on your individual health needs and medical history.


   
ReplyQuote
Page 7 / 7